このエントリーをはてなブックマークに追加
ID 54713
FullText URL
Author
Sakugawa, Kenji Department of Mathematics Graduate School of Science, Osaka University
Abstract
The present paper establishes a non-abelian generalization of the Bloch–Kato exponential map. Then, we relate p-adic polylogarithms introduced by Coleman to `-adic polylogarithms introduced by Wojtkowiak. This formula is another analog of the Coleman–Ihara formula obtained by Nakamura, Wojtkowiak, and the author.
Keywords
Bloch–Kato exponential map
Non-abelian p-adic Hodge theory
Coleman–Ihara formula
Published Date
2017-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume59
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
41
End Page
70
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/4